# SDR UALA2011062103050

- Difficulty date: June 17, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 83,085 hours, 9,425 cycles
- Engine: Pwa PW4056
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

GEAR VIBRATION AT 75 KTS UNTIL ABOUT 100KTS ON TAKEOFF.  SEEMS TO BE BODY OR WING NOT NOSE.  FLT CREW FELT IT AND LASTED AROUND 5 SECONDS EA TIME.  GOT VIB AGAIN ON LANDING PER CREW.  REPLACED NR 15 & 16 MLG TIRES ON R WING GEAR FOR UNEVEN WEAR.
